# SDR IPXA2020071557813

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 62,473 hours, 16,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0546
- Condition: Low Voltage
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT BAT LOW.  R&R EMERGENCY BATTERY IAW MM 33-50-00 & IPC 33-51-00 SYSTEM OPS CHECKS NORMAL.  ESR: MM 33-50-00 & IPC 33-51-00.
